# SDR CA060419003

- Difficulty date: April 7, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 19,210 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Screw
- Part number: 43564
- Condition: Loose
- Location: Idle Mixture
- Part time: 731 hours
- Component: Carburetor, Precision
- Component part number: MA4SPA
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH TO LAND, THE ENGINE QUIT.  AIRCRAFT GLIDED TO A LANDING AND ROLLED CLEAR OF THE ACTIVE RUNWAY.  ENGINE WOULD NOT RESTART, PUSHED AIRCRAFT TO PARKING SPOT.  WHEN AME EXAMINED THE ENGINE FOUND THE IDLE MIXTURE CONTROL SCREW HAD WORKED LOOSE AND DEPARTED THE AIRCRAFT IN FLIGHT.  REPLACED MIXTURE SCREW AND ENGINE RAN FINE.  ALL MIXTURE SCREWS WILL BE LOCKWIRED FOR SAFETY FROM NOW ON.
